# SDR FDEA200905031494

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 78,608 hours, 24,378 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O WITH ENG FAIL LIGHT AT 87 KTS RWY 18R KMEM OAT 19C, GW 398,000, RW WET.  AUTOTHROTTLES ON  ENG NR 2 INITIALLY OVERSHOT MAX POWER AND THEN (MANUALLY LIMITED FURTHER INCREASE) RETARDED NR 2 BELOW MAX PWR GIVING >11 PERCENT DIFFERENCE ON POWER SETTINGS IN POWER.  NO ENGINE EXCEEDANCE OCCURRED.  ACFT RELEASED FOR SERVICE PER MEL/CDL: 22-30-01-B.  FOUND NO FAULTS IN FCC-1 OR FCC-2. THRUST CONTROL MODULE RTS IN BOTH FCC'S, PASSED. A/T SYSTEM OPS NORMAL. A/C REMAINS CAT 2.
